标题:An extension of algorithm on symbolic computations of conserved densities for high-dimensional nonlinear systems
作者:Yang, XD[1]; Ruan, HY[1]; Lou, SY[1,2]
作者全称:Yang Xu-Dong[1]; Ruan Hang-Yu[1]; Lou Sen-Yue[1,2]
通讯作者地址:Yang, XD (reprint author), Ningbo Univ, Dept Phys, Ningbo 315211, Zhejiang, Peoples R China.
出版年:2008
卷:50
期:1
页码:23-30
关键词:conservation laws; nonlinear systems; computer algebra
摘要:An improved algorithm for symbolic computations of polynomial-type conservation laws (PCLaws) of a general polynomial nonlinear system is presented. T 更多
收录类别:SCIE;
当年影响因子:0.989
5年影响因子:0.855
JCR分区:Q3
资源类型:外文期刊论文
版权说明
文件名称:
文件大小: 0
内容类型:
版本类型: 出版稿
开放类型: 开放获取
使用许可: CC BY-NC-SA
相关成果:

个性服务

原文链接

影响因子

当年影响因子 : 0.989

其他

TOP